What should I do if I am experiencing some of the side effects since I have had to increase my dose?
- 31 Dec 2009 by stubborn man
- bisoprolol, side effect
Original dose 2.5mg now on 5mg
31 Dec 2009
What med and why did you increase it Thanks
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my mother was instructed by her doctor to take four shots (injections) of neupogen for four days. she had her last dose on last week friday however ...
0 answers • 4 Sep 2010
My father aged 82 who suffered a heart attack in November 2010 and subsequently had a stent has been on medication since then. But since June 2011 he ...
1 answer • 26 Dec 2011
I been having trouble sleeping, eating and nausea and I am taking the 25 dose. I also experiencing loss of appetite and weight loss and anxiousness. ...
1 answer • 12 Apr 2012
had angina attack last august and on 2.5bisoprolol since,effects include=tingling in finger and thumb,=pins&needles,loud tinitus,keep falling ...
0 answers • 10 Jul 2013